Show simple item record

dc.creatorCalvo Monge, Jimmy José
dc.creatorSánchez Peña, Fabio Ariel
dc.creatorCalvo Alpízar, Juan Gabriel
dc.creatorMena Arias, Darío Alberto
dc.description.abstractThroughout the progress of epidemic scenarios, individuals in different health classes are expected to have different average daily contact behavior. This contact heterogeneity has been studied in recent adaptive models and allows us to capture the inherent differences across health statuses better. Diseases with reinfection bring out more complex scenarios and offer an important application to consider contact disaggregation. Therefore, we developed a nonlinear differential equation model to explore the dynamics of relapse phenomena and contact differences across health statuses. Our incidence rate function is formulated, taking inspiration from recent adaptive algorithms. It incorporates contact behavior for individuals in each health class. We use constant contact rates at each health status for our analytical results and prove conditions for different forward-backward bifurcation scenarios. The relationship between the different contact rates heavily influences these conditions. Numerical examples highlight the effect of temporarily recovered individuals and initial conditions on infected population persistence.es_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.sourceInfectious Disease Modelling, Vol. 8(3), pp. 769-782es_ES
dc.subjectNonlinear relapsees_ES
dc.subjectNonlinear incidencees_ES
dc.subjectMathematical modeles_ES
dc.subjectBackward bifurcationes_ES
dc.subjectAdaptive behaviores_ES
dc.subject2000 MSCes_ES
dc.titleA nonlinear relapse model with disaggregated contact rates: Analysis of a forward-backward bifurcationes_ES
dc.typeartículo originales_ES
dc.description.procedenceUCR::Vicerrectoría de Investigación::Unidades de Investigación::Ciencias Básicas::Centro de Investigaciones en Matemáticas Puras y Aplicadas (CIMPA)es_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional